# SDR DALA2021102906689

- Difficulty date: October 30, 2020
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 6,074 hours, 2,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMOC TRACKING LOG. ER/A 588339-14 SECTION I ISSUED FOR A REPAIR OF THE FUSELAGE SKIN AND INTERCOSTAL FWD OF FRAME 10, BL 5.76R. FOLLOW ON ACTION IS REQUIRED. THE REPAIR APPROVAL IS LIMITED TO 16000 TOTAL A/C FLIGHT CYCLES. AN AMOC TO AD 2019-23-15 IS REQUIRED PRIOR TO THE THRESHOLD. CONTINUED SERVICE BEYOND THE THRESHOLD REQUIRES AN ER/A REVISION THAT INCLUDES AMOC APPROVAL. TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 4. (LP# 1644468)
